# SDR ASAA1047350

- Difficulty date: February 6, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 56,991 hours, 32,346 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 655384411
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TRACK STA 747 RBL 14 IS CRACKED.  CUT OUT SECTION OF FLOOR TRACK AND SPLICED IN NEW SECTION.
